# SDR ASAA2021081335697

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 55,088 hours, 16,473 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 254A11107
- Condition: Inoperative
- Location: Thrust Reversers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WOULD NOT DISCONNECT WHEN THE #1 THRUST REVERSER LEVER DISCONNECT SWITCH IS PUSHED (NORMAL DISCONNECT USING #2). GROUNDED - YES. REMOVED AND REPLACED #1 THRUST LEVER A/T DISCONNECT SWITCH REF B737-800 AMM 22-31-51/401. 1 C/B OPENED, TAGGED, AND RESET. ALL OPS TEST PASS.
